Forum:

Results 1 to 6 of 6

Thread: Pink discharge when using monistat

  1. #1
    Junior Member Array
    Join Date
    Apr 2008
    Posts
    2

    Question Pink discharge when using monistat


    Hi guys,
    I am using Monistat 7 for a yeast infection. After the first application I started getting a pink discharge. Its really light but it has me a little worried. I am pretty sure that the med is working for the yeast infection but whats with the pink discharge?
    Does anyone have a good reason for this?

    Thanks

  2. #2
    Junior Member Array
    Join Date
    Apr 2008
    Posts
    2

    Default

    ::::UPDATE::::

    I gave a call to the monistat people just to ask if this happened often...the lady wouldn't give me a straight answer but did advise to stop using the monistat and go see a doctor. I don't have the money or time for that right now but I think I will try one more night to see if the pink discharge will go back to normal on its own.

    I hope you realize that when I say "pink" I mean that my discharge is mixed with a little bit of blood.

    Anyhow, I would like any opinions on whats going on ...reasons for whats happening..
    .....or if you think that the reason this happened is because I don't have a yeast infection in the first place....

  3. #3
    Junior Member Array
    Join Date
    Apr 2008
    Posts
    1

    Unhappy Same pink here!!!

    It's peachish pink with dark bits (clotted blood) and it started last night as I inserted my last dose of the 3 dose monistat.... I'm scared and tomorrow morning I am going to see a doc.


    Any new news on your part Adrianna145?

    Email me if you like betty_meliss*yahoo.com

  4. #4
    Silver Contributor 100+ Posts Array
    Join Date
    Sep 2007
    Posts
    315

    Default

    Yes, that has happened to me as well, but I never stopped using it or bothered to call the doctor. It was, for me, just a tinge of pink but I personally believe that the OTC cures are very strong, maybe too strong, and not necessarily right for everyone. Monistat burns me like crazy when I use it, also. I hate it.

    My gyn advises against using them (the OTC kind) and to always call the office for a script. Which I've done ever since.

    Let us know what the doc says, it will be good info to share.

  5. #5
    Junior Member Array
    Join Date
    Mar 2010
    Posts
    1

    Default

    You're a lot tougher than me. I avoid monistat because it burns. I guess everyone is different. I much rather understand why things happen and correct them, without the pain!

    Basically the reason you have a yeast infection is because there's an imbalance in your body. A healthy person has a balance between the yeast in their body and the good bacteria in their body.

    Too much yeast, you have a yeast infection. Too much bacteria, you have a bacterial infection.

    So, when you have a yeast infection you essentially have too much yeast in your body. The natural way to treat it and bring back that balance is to starve the yeast and introduce more good bacteria into your body.

    Oh and BTW - That's why you often get relief from using the over the counter meds temporarily, and then the yeast infection comes back. The creams aren't changing the source of the problem. They are just killing the yeast they come in contact with, and not balancing the yeast/bacteria in your body and actually sometimes end up making things a lot worse. This is also why treating a non-existing yeast infection can cause a bacterial infection.

    Oh BTW2 - That's also why many times you'll get a yeast infection after using anti-biotics. Antibiotics kill all the bacteria in your body, the good and the bad. When that happens the balance between the yeast and good bacteria is off once again and you get a yeast infection.

    Things you can add to your diet (to help promote good bacteria) are live yogurt cultures (or take Acidophilus), plenty of water, fresh vegetables, lots of protein rich foods, whey protein, raw garlic, nuts, seeds, oils, millet, rice and oat brans

    Things you should remove from your diet (to starve the yeast) are all sodas, sugars, fruit, fermented foods, foods containing white flour, alcohol (especially beer), antacids and any product that has yeast or mold

    You can change your diet in conjunction with using the OTC creams and that will speed up the recovery significantly. But personally what I would do instead is use a homeopathic solution.

    I always feel if there's a natural way to do something, then it's best to avoid the chemicals. I would look for an natural product, that can be taken orally to promote regrowth of the good bacteria in your body (this will also not cause you to get a bacterial infection if you mis-self-diagnose).

    There are a few out there, I think they are probably all pretty good. One that I have used and was very effective for me was is yeastrol. Here's the link I used if you are interested in finding out more: **outbound link removed**
    Last edited by x.st.angel.x; 03-30-2010 at 04:55 AM. Reason: Removing outbound link

  6. #6
    Junior Member Array
    Join Date
    Aug 2009
    Posts
    3

    Default

    If you’ve ever had a yeast infection, you know that it is one of the worst ailments that a woman can have. Once it hits, you want an immediate fix. Until then, you’re pretty miserable. Unfortunately, my immune system was down for awhile and I had to deal with a couple of them. Recently, Monistat came out with a 1-day treatment for yeast infections. It sounded nothing short of miraculous when I got an infection and was oh so ready to get rid of it.It comes in a kit with the medicine, applicator, and an anti-itch cream. The medicine itself is not a pill, but a suppository. You insert it just like a tampon (instructions come with it). It looks like a big capsule and it’s filled with some creamy/powdery substance.

    It’s supposed to slowly dissolve, releasing the soothing, yeast-fighting stuff into you. Unfortunately, it’s very messy. You’re supposed to take it right before bed, so you’ll be lying down, and gravity won’t cause it leak out of you and make a mess. But, the next day, it’s definitely still in there and it’s very messy and uncomfortable. That’s saying something, because that night I slept a good ten hours!

    Worst of all, it didn’t fix my symptoms. The itching and burning persisted, so all I got was big powdery mess!The anti-itch cream did nothing either. Pharmacy’s sell creams specifically for women. These work quite well, so I figured the Monistat cream was the same kind of thing. It wasn’t.The product was a big waste of time and money.

    I then found another natural herbal treatment on the internet called **outbound link removed** , i was skeptical whether it will work for me or not,i eventually gave it a try. it provided me immediate relief in 12 hours and then It helped me get rid of yeast infection within 4 weeks.
    Last edited by x.st.angel.x; 03-30-2010 at 04:56 AM. Reason: outbound link removed

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media